# SDR AT9900159

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 312-360.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORRODED SEAT TRACK AT BS 312 TO 360 RBL 41.8.  REMOVED CORRODED SECTION OF TRACK, FABRICATED NEW REPAIR SECTION, TREATED, PRIMED, AND INSTALLED IAW B737 SRM 53-10-5, 51-10-2, AND 51-30-2.
